Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 19, 2018, 3:29 AM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 3:29 AM CDT (08:29 UTC)
- Expired
- Mar 19, 2018, 3:57 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 159 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 3:31 AM CDT | HAIL 1 | 6 W Duncan, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
668
WUUS54 KJAN 190829
SVRJAN
MSC011-133-190915-
/O.NEW.KJAN.SV.W.0052.180319T0829Z-180319T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
329 AM CDT MON MAR 19 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Sunflower County in northwestern Mississippi...
Northeastern Bolivar County in northwestern Mississippi...
* Until 415 AM CDT
* At 329 AM CDT, a severe thunderstorm was located near Deeson, or 10
miles northwest of Shelby, moving east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Shelby around 340 AM CDT.
Rome around 400 AM CDT.
Other locations impacted by this severe thunderstorm include Duncan
and Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
3395 9100 3396 9100 3396 9097 3397 9096
3402 9099 3402 9090 3403 9089 3406 9089
3408 9087 3410 9088 3409 9092 3412 9095
TIME...MOT...LOC 0829Z 267DEG 38KT 3406 9089
HAIL...1.75IN
WIND...60MPH
$$
172 follow-up statements
281
WWUS54 KJAN 190851
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
351 AM CDT MON MAR 19 2018
MSC011-133-190915-
/O.CON.KJAN.SV.W.0052.000000T0000Z-180319T0915Z/
Sunflower MS-Bolivar MS-
351 AM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN SUNFLOWER AND NORTHEASTERN BOLIVAR COUNTIES...
At 350 AM CDT, a severe thunderstorm was located near Shelby, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Parchman and Rome around 405 AM CDT.
Other locations impacted by this severe thunderstorm include Duncan
and Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
3394 9075 3396 9077 3398 9078 3401 9079
3405 9078 3411 9072
TIME...MOT...LOC 0850Z 278DEG 35KT 3399 9066
HAIL...1.00IN
WIND...60MPH
$$
17620
WWUS54 KJAN 190857
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
357 AM CDT MON MAR 19 2018
MSC011-133-190907-
/O.CAN.KJAN.SV.W.0052.000000T0000Z-180319T0915Z/
Sunflower MS-Bolivar MS-
357 AM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUNFLOWER AND
NORTHEASTERN BOLIVAR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3412 9066 3399 9066 3399 9047 3390 9046
3394 9075 3396 9077 3398 9078 3401 9079
3405 9078 3411 9072
TIME...MOT...LOC 0854Z 267DEG 38KT 3399 9056
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:40 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 19, 12:40 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1240 AM CDT Mon Mar 19 2018 .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: While IFR ceilings currently overspread the area, patchy LIFR visibilities in fog exist at JAN and HKS. Scattered showers, mainly across the south, will continue to diminish overnight. The dense fog will continue to spread out overnight and continue until mid morning Monday when conditions begin to improve. A cold front will begin moving into the region from the west by late morning. Isolated showers and thunderstorms will be possible, mainly in the GWO, GTR and MEI areas after noon. /26/ && .DISCUSSION... Evening update discussion: Still a complex scenario for tonight across the Lower Mississippi Valley, although clarity is slowly increasing. A meandering stalled front at the surface remains over the southern half of the forecast area with instability over the region almost entirely of an "elevated" nature (i.e., not based at the surface). But this instability is not trivial (most unstable CAPE values ranging from 500 to 1500 j/kg in at least the southern half of the forecast area). Plenty of deep layer wind shear exists aloft for organization of thunderstorms into either supercell structures or vigorous line segments. Several hours ago convection got going in a hurry in a very unstable regime over eastern Texas with this activity headed across the Sabine River currently and likely into at least the southwest portion of the forecast area around 11 pm. Storms are generally not as vigorous as they were a few hours ago, but some are still are expected to maintain strength to at least marginally severe levels well into the night. There is still quite a bit of uncertainty on exactly how far north into the region these storms will extend as they track east along the general baroclinic zone set up just north of the coast overnight. The SLIGHT and MARGINAL risks of severe storms have been suppressed southward a bit on an update from the Storm Prediction Center earlier this evening and confidence of robust storms (with some severe hail being the main threat) is best in the SLIGHT risk. Farther north in the MARGINAL risk a few storms with hail up to quarter size are still possible, but the prospect of there actually being more than a few storms is more iffy. Fortunately, the storms being rooted above the surface will make hail the primary threat although some gusty winds are certainly still possible (mainly in the SLIGHT). Of course it really takes surface-based convection to get tornadoes and so that threat is looking pretty limited, but still not zero in the SLIGHT risk area. Updated HWO and hazard graphics have been sent. Expect most of the severe threat to be at least temporarily done by 4 to 5 am as activity clears to the east. We will still have to worry about more storms firing up tomorrow during the day in mainly northern and eastern portions of the region where some severe activity still looks possible (although the severe risks tomorrow should be much greater to our east in Alabama). Otherwise, there is also potential for pockets of dense fog tonight which will have to be monitored closely. It is not inconceivable we may need a dense fog advisory in some areas late tonight if convection can clear out fast enough. /BB/ Prior discussion below: Tonight and Tomorrow... A difficult forecast has unveiled for the short term period. Run to run CAM model consistency is poor while most of the latest runs are far from being well initialized. Although there's still considerable uncertainty with storm initiation and and coverage throughout the evening and into tomorrow morning, one thing remains certain, the atmosphere will remain ripe to support severe storms. As storms that impacted the region earlier today continue to clear the ArkLaMiss to the east, instability will continue to build south of a boundary currently draped across the southern portions of the region as it begins to advance northward as a warm front. A LLJ will develop tonight, pulling more gulf moisture into the region. Impressive shear values will exist along and south of the front while lapse rates will remain mainly below 6 C/km. Our first shot at severe weather will come by the way of the showers/storms developing over east Texas this afternoon. If the development in that region ramps up, the atmosphere could support these storms as they cross LA and into our region by late tonight/early tomorrow morning riding along the warm front. How far the north the warm front actually progresses will determine how far north the threat of severe weather will exist. The slight risk was trimmed to only include areas south of the front. All 3 modes of severe weather will be possible with this possible storm development but damaging winds and tornadoes will be the main threats. Another threat of severe weather will exist early on Monday as the deep upper low begins to progress eastwards dragging a cold front through the ArkLaMiss. Dry air will wedge into most of the area ahead of the front, decreasing the chances of storms ahead of the front. Areas in eastern MS may remain moist enough and will have time to destabilize again ahead of the front. Large hail, damaging winds and tornadoes will all be possible with any severe storms that develop in this region ahead of the front. Drier air will quickly filter into the region behind the front. Monday night through Saturday: Come early Monday evening the last storms accompanying the departing cold front will be ending over our eastern most Mississippi counties. Cooler and much drier air will filter into our CWA in the wake of the cold front but a potent shortwave dropping out of the Central Plains will bring a low chance of light rain to our northwest zones prior to sunrise. This shortwave will swing southeast across the Gulf coast states Tuesday and spread rain chances south across much of our CWA. Our southwest zones should remain dry. The rain chances will end by Tuesday evening and dry weather is expected for the whole CWA through Friday. Northwest flow aloft will continue over our area Tuesday night through Friday. A >1020mb surface high will build into our region from the west Tuesday, become centered just north our CWA Wednesday before shifting east of our region Thursday. This will result in cooler than normal temperatures through Thursday morning with near normal temperatures Thursday and Thursday night. Friday a shortwave moving out of the southwest CONUS will deepen a Lee side low. This will help increase return flow over our CWA along with induced mid level ridging. Warmer than normal temperatures and an increase in deep moisture is expected. The GFS is more progressive than the ECMWF with this low pressure system but they agree that rain chances will increase over the our northern zones Friday night. Rain chances will increase over the remainder of our CWA Saturday and saturday night as the cold front drops in and looks to stall across our area. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 48 61 41 63 / 7 24 2 0 Meridian 50 62 40 63 / 17 20 4 0 Vicksburg 49 63 42 65 / 6 16 0 0 Hattiesburg 54 67 42 66 / 13 15 0 0 Natchez 50 63 42 65 / 5 10 0 0 Greenville 48 60 41 61 / 14 31 3 0 Greenwood 46 58 39 60 / 7 39 5 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Mar 18, 10:53 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1053 PM CDT Sun Mar 18 2018 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025-034>036-040>043- 047>049-055-056-200400- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-Holmes- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Simpson- Smith- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FOG THREAT...Limited TIMING...remainder of tonight Isolated severe thunderstorms will be possible late tonight into early Monday morning. The primary hazard with any severe storms that develop will be hail and gusty winds. In addition, patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ026-028>033-038-039-200400- Grenada-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston- Noxubee- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Tonight and Monday FOG THREAT...Limited TIMING...remainder of tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Monday Patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. An isolated severe thunderstorm or two will be possible on Monday. The main threats with any severe storms that may develop will be hail and damaging winds. A tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Monday. MSZ037-044>046-050>052-057-058-200400- Attala-Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Jasper-Clarke- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight through Monday FOG THREAT...Limited TIMING...remainder of tonight Isolated severe thunderstorms will be possible late tonight into early Monday morning. The primary hazard with any severe storms that develop will be hail and gusty winds. Isolated severe thunderstorms will be possible again on Monday. The main threats with any severe storms that may develop will be hail and damaging winds. A tornado cannot be ruled out. In addition, patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of tonight through Monday. LAZ023>026-MSZ053-054-059>065-072>074-200400- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Marion-Lamar-Forrest- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FOG THREAT...Limited TIMING...remainder of tonight Severe thunderstorms will be possible tonight through early Monday morning. The main threats with these storms will be damaging winds and large hail. A tornado cannot be ruled out. In addition, patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ066-200400- Jones- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly remainder of tonight FOG THREAT...Limited TIMING...remainder of tonight Severe thunderstorms will be possible tonight through early Monday morning. The main threats with these storms will be damaging winds and large hail. A tornado cannot be ruled out. In addition, an isolated severe thunderstorms cannot be ruled out through the day on Monday. In addition, patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of tonight through Monday. MSZ027-200400- Carroll- 1053 PM CDT Sun Mar 18 2018 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...The rest of Tonight and Monday FOG THREAT...Limited TIMING...remainder of tonight In addition, patchy dense fog reducing visibilities down to a quarter mile or less is possible through the night. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FOG* Extreme...Widespread fog with visibilities near zero. Significant...Fog with visibilities less than or equal to 1/4 mile likely. Elevated...Fog with visibilities less than or equal to 1/4 mile possible. Limited...Patchy fog with visibilities less than or equal to 1/4 mile possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 18, 11:45 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1145 PM CDT SUN MAR 18 2018
LAZ026-MSZ060-061-190530-
Concordia LA-Adams MS-Franklin MS-
1145 PM CDT SUN MAR 18 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH...
WESTERN FRANKLIN AND CENTRAL ADAMS COUNTIES UNTIL 1230 AM CDT...
At 1145 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sibley, or 14 miles south of Natchez, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Sibley around 1150 PM CDT.
Kingston around 1200 AM CDT.
Garden City around 1215 AM CDT.
Kirby around 1230 AM CDT.
Other locations impacted by this storm include Roxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3141 9173 3160 9101 3135 9090 3135 9098
3134 9099 3135 9102 3132 9112 3137 9122
3137 9127 3131 9143 3132 9147 3129 9147
3128 9150 3126 9148 3123 9149 3122 9153
3124 9154 3124 9156 3121 9159 3120 9167
TIME...MOT...LOC 0445Z 258DEG 36KT 3134 9146
TWSpecial weather statement, Mar 19, 12:21 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
1221 AM CDT MON MAR 19 2018
MSZ054-059-061-062-190600-
Jefferson MS-Copiah MS-Lincoln MS-Franklin MS-
1221 AM CDT MON MAR 19 2018
...A STRONG THUNDERSTORM WILL AFFECT LINCOLN...SOUTHEASTERN
JEFFERSON...FRANKLIN AND SOUTHWESTERN COPIAH COUNTIES UNTIL 100 AM
CDT...
At 1220 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Fayette to near Kirby to near Garden
City. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Bude and New Hope around 1230 AM CDT.
Mcbride and Union Church around 1235 AM CDT.
Mccall Creek and Pleasant Hill around 1240 AM CDT.
Allen and Caseyville around 1245 AM CDT.
West Lincoln, Vaughn, Little Springs and Loyd Star around 1250 AM
CDT.
Brookhaven, Wesson, Martinsville, Center Point and Bogue Chitto
around 100 AM CDT.
Other locations impacted by these storms include Beauregard and
Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3148 9099 3173 9101 3183 9039 3152 9035
3135 9049 3135 9098 3134 9099 3135 9102
3134 9103 3133 9106 3134 9107 3133 9107
3132 9111
TIME...MOT...LOC 0520Z 265DEG 41KT 3171 9098 3149 9096 3129 9111
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:45 PM CDT | Special Weather Statement | JAN | Adams | 45 min |
| Mar 19, 12:21 AM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 39 min |
| Mar 19, 4:55 AM CDT | Dense Fog Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.